Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


BIOINBLUE - new filler
Apr 29, 2004

Hello there I have had 4 sessions of new-fill in order to limit my face-wasting, I would say I have solved the problem even tough not completely. My doctor suggested that I do maintenance sessions each 6-8 months. A friend on mine ( I live in Italy) had one session done to re-fill his cheecks with a new substance called BIOINBLUE (the company making it is Polymekon, the same producing BIOALCAMID) the difference between the 2 products is that the Blue one is fading away (I heard) in 2 years, the Alcamid is definite.In other words Bioinblue is the same kind as New-Fill.In a way I am tempted to go for a definite session (bioalcamid) but what if something goes wrong and you have some substance in your face which you don't want anymore ? So long lasting biodegradable fillers at the moment seems to be the best choice for me, and Bioinblue seems to go longer than New-Fill. What info do you have on BIOINBLUE ??Thanks for the great job you are doing !!

Response from Dr. Moyle

Bioinblue is high purity polyvinyl alcohol (8%) and water (92%) Polyvinyl alcohol is a non-toxic substance used in medicine as a drug-carrier and a substitute for human plasma expander. Bioinblue is a biodegradable substance with an immediate cosmetic effect can be maintained by treatment repeated at longer intervals than those necessary for other fillers. I have not seen it used in HIV but theoretically would be a resonable alternative to NewFill for the top ups you need please let us know how it goes Regards' Graeme Moyle


Previous
Pain with New Fill Procedure
Next
Lypodystrophy while on Viread, Kaletra and Rescriptor

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement